# SDR GTIA2018052502664

- Difficulty date: May 25, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-231
- Aircraft serial: 7462
- Aircraft time: 4,352 hours, 1,849 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG MUSTY ODOR DESCEND THRU 15,000 AT IDLE-PERFORMED CABIN ODOR INSPECTION PER TSM 05-50-00-810-831. USED SNIFFER AND COULD NOT DUPLICATE ODOR. ISOLATED APU, ENG 1, ENG 2, PACK 1 AND PACK 2 AND NO ODOR DETECTED. AIRCRAFT OK FOR CONTINUED SERVICE
